MAUDE Adverse Event Report: MPRI DBS¿

MPRI DBS¿
Model Number 3708660
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins) for essential tremor and movement disorders.The rep reported that the packaging that the extension was delivered in was cracked and therefore not sterile for surgical use.The rep reported that the damage to the packaging was noticed before it was placed on the sterile field, and a new extension was used in the procedure instead.The rep reported that the issue was resolved.No patient symptoms reported.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: it was reported that the customer had discarded the extension.The information was confirmed with the physician/account.There were no further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported the cause of the damage was not known.The outer packaging was slightly bent but didn't seem enough to have damaged the plastic inside.The patient weight was updated.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DBS¿
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7678688
Report Number2649622-2018-11238
Device Sequence Number805294
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/10/2018
09/12/2018
08/08/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/22/2018
09/18/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight85